MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 3 years postop the initial tka, this (b)(6) y/o female patient¿s left knee was revised for loosening of the femur.The patient was last known to be in stable condition following the event.The device will return.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g4, g7, h2, h3 and h6 have been updated accordingly.(h3) the evaluation noted that revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The most probable root cause associated with the reported event of "looseining - femoral" is weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11339142
Report Number1038671-2021-00051
Device Sequence Number858670
Product Code JWH
UDI-Device Identifier10885862314444
UDI-Public10885862314444
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM LEFT SZ 3.5
Device Catalogue Number02-020-11-0235
Device Lot Number12216500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age56 YR